The Decision Problem for Segregated Formulas in First-Order Logic.
Mathematica Scandinavica, Tome 21 (1967), pp. 233-240
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1967__21_166022,
author = {M.R. Krom},
title = {The {Decision} {Problem} for {Segregated} {Formulas} in {First-Order} {Logic.}},
journal = {Mathematica Scandinavica},
pages = {233--240},
year = {1967},
volume = {21},
zbl = {0169.31003},
url = {http://geodesic.mathdoc.fr/item/MS2_1967__21_166022/}
}
M.R. Krom. The Decision Problem for Segregated Formulas in First-Order Logic.. Mathematica Scandinavica, Tome 21 (1967), pp. 233-240. http://geodesic.mathdoc.fr/item/MS2_1967__21_166022/